Sick as a dog...

  1. tattoopierced1
    tattoopierced1's Avatar

    Sick as a dog...


    So for the past 4 week, I've been taking 100mg of Test Cyp. as prescribed from my Dr. weekly. Sunday was my 4th shot. I dont know if this is just coincidence or related, but Sunday evening, I started feeling really sick. I pawned it off as being slightly nauseated from the shot and thought nothing more of it. Monday morning I wake up and I'm sick...I mean really sick. Had the cold chills, fever, congested head, sore throat, the whole nine yards. I call into work and take it easy for the day, ate absolutly nothing as anything made me nausous. Bascially the same thing for Monday, Tuesday and Wed., ate absolutly nothing, having only gatorade and water to keep me hydrated. I am back to work today, however, I still feel like ass, but not as bad as Monday-Wed. Appetite is shot, and I'm a little afraid to even try to eat anything for fear of throwing it right back up.

    Question is, is that is this just a coincidence, because I've had 3 other shots and never had this problem at all, or could it be related. The only difference in this shot, is I gave this one to myself in my quad, and the other 3 I've done in my delts. I really doubt this is related, but just wanted to make sure....and to see if any of you guys have any suggestions on getting me back on my feet so I can eat again and not lose more weight. (I'm down 8lbs in 3 days)


  2. Could be the test flu.....which are common sides from test.

  3. it could be the test flu, but it sounds like you caught a bug of some sort....if its dr prescribed why not go ahead and ask the doc about the possibility of the test flu.
    •   
       

  4. tattoopierced1
    tattoopierced1's Avatar

    I am feeling a ton better, still not 100%, but now eating solid foods now, but not near what I was eating before. I am going to go ahead with my next shot on Sunday, but if I get sick again, then its to the Dr. I'm sure hoping its not from my shots though....that'll pretty much nix any plans of using it in the future....

  5. It could have been the flu, or perhaps your needle wasnt clean and you injected yourself with bacteria, giving yourself a systemic infection.

  6. yeah, my guess is also test flu.....I've heard that taking benadryl can help a lot with that,though I've never tried it myself.
  7. tattoopierced1
    tattoopierced1's Avatar

    took my 5th shot today in my other quad, but i made sure to really clean the area, use the antibacterial hand gel as well as alcohol before shooting, probably overkill, but better to be safe than sorry....so far, I feel good...i'm thinking it was just a coincidence that i got sick...

  8. Quote Originally Posted by tattoopierced1
    So for the past 4 week, I've been taking 100mg of Test Cyp. as prescribed from my Dr. weekly. Sunday was my 4th shot. I dont know if this is just coincidence or related, but Sunday evening, I started feeling really sick. I pawned it off as being slightly nauseated from the shot and thought nothing more of it. Monday morning I wake up and I'm sick...I mean really sick. Had the cold chills, fever, congested head, sore throat, the whole nine yards. I call into work and take it easy for the day, ate absolutly nothing as anything made me nausous. Bascially the same thing for Monday, Tuesday and Wed., ate absolutly nothing, having only gatorade and water to keep me hydrated. I am back to work today, however, I still feel like ass, but not as bad as Monday-Wed. Appetite is shot, and I'm a little afraid to even try to eat anything for fear of throwing it right back up.
    Question is, is that is this just a coincidence, because I've had 3 other shots and never had this problem at all, or could it be related. The only difference in this shot, is I gave this one to myself in my quad, and the other 3 I've done in my delts. I really doubt this is related, but just wanted to make sure....and to see if any of you guys have any suggestions on getting me back on my feet so I can eat again and not lose more weight. (I'm down 8lbs in 3 days)
    Test Flu bro. Been injecting for a long time now, yet every once in a while I'll just start feeling out of sorts or fluish. It has something to do with the cellular inbalance caused by AAS. increased production of your RED blood cells while the WHITE blood cell (infection fighters) production remains virtually the same. It only happens (again, once and a while) when I introduce a different AAS to the current cycle.
  

  
 

Similar Forum Threads

  1. mid-cycle and im sick as hell! need help fast
    By hondizzle420 in forum OTC Drug
    Replies: 25
    Last Post: 02-26-2013, 04:40 PM
  2. PCT and sick as a dog.
    By Alwayssee333 in forum Post Cycle Therapy
    Replies: 8
    Last Post: 03-02-2011, 07:44 PM
  3. Replies: 13
    Last Post: 03-27-2010, 07:55 AM
  4. Sick as a dog
    By Ol'Dirty in forum Weight Loss
    Replies: 4
    Last Post: 02-12-2007, 08:11 AM
  5. Sick as a F*cking Dog!!!
    By fightercowboy in forum General Chat
    Replies: 8
    Last Post: 02-11-2005, 11:19 PM
Log in
Log in